# SDR HALA2011051600203

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 35,075 hours, 6,645 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Left
- Part time: 5,975 hours, 1,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS,  LEFT GENERATOR DRIVE DISPLAYED.  LEFT GENERATOR DRIVE LIGHT ILLUMINATED, LEFT GENERATOR DRIVE DISCONNECTED.  REMOVED LEFT INTEGRATED DRIVE GENERATOR IAW AMM 24-11-01.  INSTALLED LEFT IDG IAW AMM 24-11-01.  OPS & LEAK CHECKED OK.
